# SDR SWIA971225

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Water Separator
- Condition: Malfunctioned
- Location: Lt De-Ice Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT, LEFT DUCT LEAK LIGHT CAME ON.  FOLLOWED QRH AND SHUT THE LEFT ENGINE DOWN.  REPLACED LEFT DE-ICE WATER SEPARATOR.
